Title

One-Dimensional Spatial Solitary Waves Due To Cascaded Second-Order Nonlinearities In Planar Waveguides

Authors

Authors

R. Schiek; Y. Baek;G. I. Stegeman

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Rev. E

Keywords

OPTICAL FIBERS; DARK-SOLITON; GUIDE; Physics, Fluids & Plasmas; Physics, Mathematical

Journal Title

Physical Review E

Volume

53

Issue/Number

1

Publication Date

1-1-1996

Document Type

Article

Language

English

First Page

1138

Last Page

1141

WOS Identifier

WOS:A1996TR11900045

ISSN

1063-651X

Share

COinS